# SDR AALA201509089003

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 3,752 hours, 1,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWS 4L DOOR UNARMED & LOW PRESS IN SLIDE.  PRESS GAGE SAYS NORMAL & COCKPIT SHOWS ARMED DOOR.  SERVICED 4L DOOR PRESS TO PROPER LEVEL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-13-14.
